# SDR 98FDEA00400

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- System (JASC): 3150 · Central Warning
- Part: Ecam
- Part number: 20662155
- Condition: Smoking
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEFT ECAM SCREEN WENT BLANK, ABOUT TWO MINS LATER, SMOKE STARTED TO COME OUT OF FORWARD PANEL BEHIND ECAM SCREEN.  REMOVED AND REPLACED LEFT HAND ECAM DISPLAY UNIT, GROUND TESTS NORMAL.
